Items where Author is "Duruk, Nilay"

Group by: Item Type | No Grouping
Number of items: 4.

Article

Duruk, Nilay and Erbay, Hüsnü A. and Erkip, Albert (2010) Global existence and blow-up for a class of nonlocal nonlinear Cauchy problems arising in elasticity. Nonlinearity, 23 (1). pp. 107-118. ISSN 0951-7715

Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2009) A higher-order Boussinesq equation in locally non-linear theory of one-dimensional non-local elasticity. IMA Journal of applied mathematics, 74 (1). pp. 97-106. ISSN 0272-4960

Papers in Conference Proceedings

Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2007) Cauchy problem for a higher-order Boussinesq equation. In: 6th International Congress on Industrial and Applied Mathematics (ICIAM 07), Zurich

Thesis

Duruk, Nilay (2007) Cauchy problem for a higher-order boussinesq equation. [Thesis]

This list was generated on Tue Jun 28 15:11:03 2022 +03.